# SDR P5CA9801418

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2080-2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON MAIN DECK BS 2080-2160 STR 4L LAP JOINT AREA.  REMOVED CORROSION AND REPROTECTED PER SRM 51-10-01, 51-10-02, 53-30-01.
